# SDR MASA2018083113537

- Difficulty date: August 31, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 9,599 hours, 5,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARK BRAKE NOT RELEASED CAUTION IN FLIGHT. AOG FOR PART.
